# SDR UIEA2018080101602

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,174 hours, 16,180 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR WX DEPLICTION VERY WEAK NEED FULL GAIN ON SYSTEMS 1 AND 2. PERFORMED BITE TEST AS PER FIM 34-43 FAULT TREE 205 TEST PASS NO FAULTS FOUND.
